# SDR NACA2022040600001

- Difficulty date: April 6, 2022
- Submitted: April 9, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767
- Aircraft serial: 29431
- Aircraft time: 83,988 hours, 14,090 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED VERY LOW DURING ENGINE START. DUCT PRESSURE ABOUT 16 PSI FOR ENGINE START. DEFERRED PER MEL 49-11-01-01 CAT C MX PROCEDURE C/W ON 4/7/22 @ 0137
